# SDR DL76L081792

- Difficulty date: December 25, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 58,874 hours, 8,699 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Inoperative
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ISOLATION VALVE LIGHT WOULD NOT EXTINGUISH WHEN ISOLATION VALVE SELECTOR CLOSE AFTER ENGINES START.  REMOVED AND REPLACED RT ISOLATION VALVE  PER M/M.  OPS  CHK NORMAL.
